# SDR 95FDEA01781

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Chord
- Part number: 6587019
- Condition: Cracked
- Location: Bs 760.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR WING RIB UPPER CHORDS BS 760.75, RBL AND LBL 70.5, IAW FEDEX EA 7-5710-26265 AND 7-5710-26266.  REPAIRED LT RIB UPPER CHORD, BS 760.95 IAW FEDEX EA 7-5710-26266.  ALSO, REPAIRED RT RIB UPPER CHORD BS 760.95 IAW FEDEX EA 7-5710-26265.
